# SDR AALA20160523007

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 50,067 hours, 7,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT SEAT 5J IS INOPERATIVE.  R & R EMER LIGHT ASSEMBLY IAW IPC 33-60-98 & AMM 33-60-98.  SYS CHECKED NORMAL.
